PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 59 | 1 | 33-39
Tytuł artykułu

On the structure of the set of solutions of a Volterra integral equation in a Banach space

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The set of solutions of a Volterra equation in a Banach space with a Carathéodory kernel is proved to be an $ℛ_δ$, in particular compact and connected. The kernel is not assumed to be uniformly continuous with respect to the unknown function and the characterization is given in terms of a B₀-space of continuous functions on a noncompact domain.
Twórcy
  • Institute of Mathematics, University of Gdańsk, Wita Stwosza 57, 80-952 Gdańsk, Poland
Bibliografia
  • [1] A. Alexiewicz, Functional Analysis, PWN, Warszawa, 1969 (in Polish).
  • [2] N. Aronszajn, Le correspondant topologique de l'unicité dans la théorie des équations différentielles, Ann. of Math. 43 (1942), 730-738.
  • [3] K. Czarnowski and T. Pruszko, On the structure of fixed point sets of compact maps in B₀ spaces with applications to integral and differential equations in unbounded domain, J. Math. Anal. Appl. 154 (1991), 151-163.
  • [4] K. Deimling, Ordinary Differential Equations in Banach Spaces, Lecture Notes in Math. 596, Springer, Berlin, 1977.
  • [5] K. Goebel, Thickness of sets in metric spaces and applications in fixed point theory, habilitation thesis, Lublin, 1970 (in Polish).
  • [6] H. P. Heinz, On the behaviour of measures of noncompactness with respect to differentiation and integration of vector-valued functions, Nonlinear Anal. 7 (1983), 1351-1371.
  • [7] J. M. Lasry et R. Robert, Analyse non linéaire multivoque, Centre de Recherche de Math. de la Décision, No. 7611, Université de Paris-Dauphine.
  • [8] S. Szufla, On the structure of solution sets of differential and integral equations in Banach spaces, Ann. Polon. Math. 34 (1977), 165-177.
  • [9] G. Vidossich, On the structure of the set of solutions of nonlinear equations, J. Math. Anal. Appl. 34 (1971), 602-617.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv59z1p33bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.